Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having heel pain in leg. Pains when getting up after sitting for awhile. What to do?

i have a heel pain only on my right leg. i have a heel pain only on my right leg. when i sit for quite sometime and get up my leg will be paining for first 10 steps and it gradually reduces and when i wake up in the morning, i will not be able to do my first 10 steps properly. my right heel is more painful. aftr tha it gradually comes down. what shoud i do for this
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
It sounds like you may have a plantar fascitis. This is inflammation at the insertion of a band of fibrous tissue in the foot onto the bottom of the heel bone. It can be helped by anti-inflammatory medication, physiotherapy and some gel and foam off the shelf padded orthotics for your shoes (around $20). Some people get relief from rolling there foot over a cold bottle of water on the floor.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor